The Michigan Mathematical Journal

A short proof that a subquadratic isoperimetric inequality implies a linear one.

B. H. Bowditch

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 42, Issue 1 (1995), 103-107.

Dates
First available: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029005156

Mathematical Reviews number (MathSciNet)
MR1322192

Zentralblatt MATH identifier
0835.53051

Digital Object Identifier
doi:10.1307/mmj/1029005156

Subjects
Primary: 20F32
Secondary: 57M50: Geometric structures on low-dimensional manifolds

Citation

Bowditch, B. H. A short proof that a subquadratic isoperimetric inequality implies a linear one. The Michigan Mathematical Journal 42 (1995), no. 1, 103--107. doi:10.1307/mmj/1029005156. http://projecteuclid.org/euclid.mmj/1029005156.


Export citation